# SDR DXTA2025081904626

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N478QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500802
- Aircraft time: 1,116 hours, 888 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Distribution Box
- Part number: SX7EG223
- Part serial: 0860
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, G, H
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AFTER A BRIEF LEVEL OFF LEVEL OFF AT 13000 FT, SHORTLY AFTER RESUMING A CLIMB. THE MFD & PFD2 WENT BLACK & A RED ELEC EMERGENCY CAS ILLUMINATED ON PFD1. ELEC EMER QRC & QRH RAN. BOTH GENERATORS WERE ABLE TO BE RESTORED. AFTER POWER RESTORATION, PTRM NRM FAIL & SWPS FAIL WERE ILLUMINATED & THOSE QRHS WERE ACCOMPLISHED. BACKUP TRIM USED & LANDING WAS ACCOMPLISHED UNEVENLY.  REMOVED  EPDU . INSTALLED A REPAIRED EPDU. ACCOMPLISHED THE REQUIRED SYS TESTS & OPS CHECKS FOR BOTH THE ELECTRICAL CONTROL PANEL & EPDU. ALL CHECKS & INDICATIONS NORMAL. NO FAULTS. RESTORED ALL ACCESS. ACCOMPLISHED SEVERAL ENGINE STARTS, ALL CHECKED ARE NORMAL. WORK DONE WITH REF AMM 24-01-01, 24-65-03, 24-31-00,24-36-00 & 24-61-00.
